# /\*oem

## Deliverable D4.6 – Knowledge Hub 5

ASHOKA, UK September 15<sup>th</sup>-25<sup>th</sup>, 2020



Prof Dr Gertraud Koch (Coordination) Institute of European Ethnology/Cultural Anthropology Grindelallee 46 20146 Hamburg Germany



This project has received funding from the European Union's Horizon 2020 research and innovation programme under the Marie Skłodowska-Curie grant agreement No. 764859.

## /\*oem

## Knowledge Hub 5: Autumn School – September 2020, Online (ASHOKA UK)

	Tue, 15 September	Wed, 16 September	Thu, 17 September			
	Location: online	Location: online	Location: online			
	Autumn School: Welcome Address, ESRs' Pro- gress Reports, KH 8 Planning Meetings	KH Planning Meetings, REA Feedback Session, Exchange across ESR Projects, TB & SB Meetings	KH 5 Guest Lecture, Toolbox Sessions & Wrap Up of Autumn School			
	Joint Supervision Meetings (arranged individually by ESRs)					
09:00		09:00-09:45 (CEST) KH 6 Planning Meeting				
09:15		CUT, Coordination/PM				
09:30		•••••				
09:45	09:45-09:50 (CEST) Login to video conference	09:50-10:00 (CEST) Login to video conference	09:50-10:00 (CEST) Login to video conference			
	09:50-10:00 (CEST) Check-in					
10:00	10:00-10:15 (CEST) Welcome Address Gertraud Koch & Ross Hall	10:00-12:00 (CEST) Exchange across ESR Projects Moderation: Maria Economou & Group 1	10:00-11:00 (CEST) Public Guest Lecture & Recording Libraries as Generators of Collective Narrative and Social Inclusion Jérémy Lachal ( <u>Libraries Without Borders</u> )			
10:15	10:15-11:30 (CEST)					
10:30	Q&A for ESRs' Progress Reports (D1.4) Moderation: Maria Economou (WP1 lead)	Fellows & Consortium	Moderation: Ross Hall			
10:45			Fellows & Consortium			
11:00			11:00-11:15 Coffee break (15 minutes)			
11:15			11:15-12:45 (CEST)			
11:30	11:30-12:00		Toolbox: Session 1			
11:45	Coffee break (30 minutes)		Moderation: Group 2			
12:00	12:00-12:45 (CEST)	12:00-12:10 Coffee break	Fellows & Consortium			
12.00	Q&A for ESRs' Progress Reports (D3.5) Moderation: Isto Huvila (WP3 lead)	12:10-12:45 (CEST) KH 7 Planning Meeting SPK, Coordination/PM				
12:15						
12:30						
12:45	12:45-13:45	12:45-13:30 Lunch break (45 minutes)	12:45-13:45 Lunch break (1 hour)			
13:00	Lunch break (1 hour)					
13:15						
13:30		13:30-14:45 (CEST) Training Board Meeting				
13:45	13:45-14:15 (CEST)	Moderation: Gertraud Koch	13:45-15:15 (CEST)			
14:00	Q&A for ESRs' Progress Reports (D3.5) Moderation: Isto Huvila (WP3 lead)	Coordination, AU, SPK, ESR Representative	Toolbox: Session 2 Moderation: Group 2			
14:15	14:15-14:45 (CEST)		Fellows & Consortium			
14:30	Q&A for ESRs' Progress Reports (D2.5) Moderation: Theopisti Stylianou-Lambert (WP2 lead)					

## /\*oem

## Knowledge Hub 5: Autumn School – September 2020, Online (ASHOKA UK)

14:45	14:45-15:00 Coffee break (15 minutes)	14:45-15:00 Coffee break (15 minutes)	
15:00 15:15	15:00-16:00 (CEST) Q&A for ESRs' Progress Reports (D2.5) Moderation: Theopisti Stylianou-Lambert (WP2 lead)	15:00-17:00 (CEST) Supervisory Board Meeting Moderation: Gertraud Koch	15:00-15:30 Coffee break (30 minutes)
15:30		Coordination, ASHOKA, AU, CUT, UGLA, UU, SPK, ESR Representative	15:30-16:30 (CEST) Wrap Up of Autumn School Moderation: Gertraud Koch Fellows & Consortium
15:45			
16:00	16:00-16:30		
16:15	Coffee break (30 minutes)		
16:30	16:30-17:15 (CEST)		
16:45	KH 8 Planning Meeting Moderation: Gertraud Koch		
17:00			
17:15	17:15-18:00 (CEST) Planning Meeting for POEM Community of Practice (CoP)		
17:30			
17:45	Moderation: Gertraud Koch		
18:00			

#### Knowledge Hub 5: Training Programme – September 2020, Online (ASHOKA UK)



#### POEM Public Guest Lectures as Open Access Video Talks

The public guest lectures given at the POEM Knowledge Hubs are made available as open access video talks on the project website. The guest lecture by Jérémy Lachal (Bibliothéques Sans Frontiéres) "Libraries as Generators of Collective Narrative and Social Inclusion" is now online and can be found under the following link: <a href="https://www.poem-horizon.eu/impact/">https://www.poem-horizon.eu/impact/</a>.

## Knowledge Hub 5: Training Programme – September 2020, Online (ASHOKA UK)

	Mon, 21 September	Tue, 22 September Location: online	Wed, 23 September Location: online	Thu, 24 September Location: online	Fri, 25 September Location: online
	Cancelled: Training Unit 4	Training Unit 5	Training Unit 6	Open Space	Open Space
09:00					
		09:50-10:00 (CEST) Login to video confer- ence	09:50-10:00 (CEST) Login to video confer- ence		
10:00	Cancelled: 10:00 16:00 (CEST) Training unit 4: Managing and Organizing Young Talent	10:00-16:00 (CEST) Training unit 5: Organisation and Leader- ship in Non-Profit Organisations (Prof Silke Boenigk, UHAM)	10:00-16:00 (CEST) Training unit 6: Measurement of Social Impact (Dr Peter Schubert, UHAM)	10:20-10:30 (CEST) Login to video confer- ence	10:20-10:30 (CEST) Login to video confer- ence
				10.30-15:30 (CEST) Open Space: Participatory Knowledge	10.30-15:00 (CEST) Open Space: Participatory Knowledge
11:00				Production and Sharing Moderation: Ton Otto, Elisabeth Tiet- meyer & Group 3	Production and Sharing Moderation: Ton Otto, Elisabeth Tiet- meyer & Group 3
12:00				12:00-13:00 Lunch break	12:00-13:00 Lunch break
13:00	13:00-14:00	13:00-14:00	13:00-14:00	OS continues	OS continues
	Lunch break	Lunch break	Lunch break		
14:00	Training unit 4 continues	Training unit 5 continues	Training unit 6 continues	-	
15:00					
16:00	16:00-18:30 (CEST) POEM fellows meet-up				
17:00	ESRs only				
17.00					
18:00					
19:00					

/\*oem